About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 215312, 9 pages
http://dx.doi.org/10.1155/2013/215312
Research Article

A Global Optimization Algorithm for Generalized Quadratic Programming

1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang 453003, China
2Department of Mathematics, Xidian University, Xi'an 710071, China
3Department of Mathematics, Henan Normal University, Xinxiang 453007, China

Received 13 June 2013; Accepted 13 August 2013

Academic Editor: Md Sazzad Chowdhury

Copyright © 2013 Hongwei Jiao and Yongqiang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongwei Jiao and Yongqiang Chen, “A Global Optimization Algorithm for Generalized Quadratic Programming,” Journal of Applied Mathematics, vol. 2013, Article ID 215312, 9 pages, 2013. doi:10.1155/2013/215312